# SDR SIMA20250729003

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N309JR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000875
- Aircraft time: 10,947 hours, 7,714 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 2353H000003
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"HYD 2 LO QTY" IN CRUISE FLIGHT. RESERVOIR SHOWED 12%, DROPPED TO ZERO OVER TIME. PSI REMAINED AT 3000 PSI FOR HYD SYSTEM 2. NO ABNORMALITIES WITH STEERING OR BRAKES NOTED ON LANDING. EMERGENCY DECLARED. REMOVED AND REPLACED NO 2. HYDRAULIC RESERVOIR IAW AMM 29-11-09. OP CHECK GOOD
